RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1978, Volume 12, Issue 2, Pages 46–56 (Mi faa1983)  

This article is cited in 63 scientific papers (total in 63 papers)

Generalized Liouville method of integration of Hamiltonian systems

A. S. Mishchenko, A. T. Fomenko


Full text: PDF file (1575 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1978, 12:2, 113–121

Bibliographic databases:

UDC: 517.944
Received: 05.04.1977

Citation: A. S. Mishchenko, A. T. Fomenko, “Generalized Liouville method of integration of Hamiltonian systems”, Funktsional. Anal. i Prilozhen., 12:2 (1978), 46–56; Funct. Anal. Appl., 12:2 (1978), 113–121

Citation in format AMSBIB
\Bibitem{MisFom78}
\by A.~S.~Mishchenko, A.~T.~Fomenko
\paper Generalized Liouville method of integration of Hamiltonian systems
\jour Funktsional. Anal. i Prilozhen.
\yr 1978
\vol 12
\issue 2
\pages 46--56
\mathnet{http://mi.mathnet.ru/faa1983}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=516342}
\zmath{https://zbmath.org/?q=an:0396.58003|0405.58028}
\transl
\jour Funct. Anal. Appl.
\yr 1978
\vol 12
\issue 2
\pages 113--121
\crossref{https://doi.org/10.1007/BF01076254}


Linking options:
  • http://mi.mathnet.ru/eng/faa1983
  • http://mi.mathnet.ru/eng/faa/v12/i2/p46

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Trofimov, “Euler equations on Borel subalgebras of semisimple Lie algebras”, Math. USSR-Izv., 14:3 (1980), 653–670  mathnet  crossref  mathscinet  zmath  isi
    2. A. A. Arkhangel'skii, “Completely integrable Hamiltonian systems on a group of triangular matrices”, Math. USSR-Sb., 36:1 (1980), 127–134  mathnet  crossref  mathscinet  zmath  isi
    3. V. V. Trofimov, “Finite-dimensional representations of Lie algebras and completely integrable systems”, Math. USSR-Sb., 39:4 (1981), 547–558  mathnet  crossref  mathscinet  zmath  isi
    4. V. V. Trofimov, “Euler equations on finite-dimensional solvable Lie groups”, Math. USSR-Izv., 17:2 (1981), 405–412  mathnet  crossref  mathscinet  zmath  isi
    5. A. V. Belyaev, “On the motion of a multidimensional body with fixed point in a gravitational field”, Math. USSR-Sb., 42:3 (1982), 413–418  mathnet  crossref  mathscinet  zmath
    6. A. T. Fomenko, “On symplectic structures and integrable systems on symmetric spaces”, Math. USSR-Sb., 43:2 (1982), 235–250  mathnet  crossref  mathscinet  zmath
    7. M. V. Karasev, V. P. Maslov, “Quantization of symplectic manifolds with conical points”, Theoret. and Math. Phys., 53:3 (1982), 1186–1195  mathnet  crossref  mathscinet  zmath  isi
    8. V. V. Kozlov, “Integrability and non-integrability in Hamiltonian mechanics”, Russian Math. Surveys, 38:1 (1983), 1–76  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    9. Le Ngok T'euen, “Commutative collections of functions on orbits of finite-dimensional Lie algebras in general position”, Russian Math. Surveys, 38:1 (1983), 204–206  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    10. I. V. Mykytyuk, “Homogeneous spaces with integrable $G$-invariant Hamiltonian flows”, Math. USSR-Izv., 23:3 (1984), 511–523  mathnet  crossref  mathscinet  zmath
    11. V. V. Trofimov, “Extensions of Lie algebras and Hamiltonian systems”, Math. USSR-Izv., 23:3 (1984), 561–578  mathnet  crossref  mathscinet  zmath
    12. V. V. Trofimov, A. T. Fomenko, “Dynamical systems on the orbits of linear representations of Lie groups and the complete integrability of certain hydrodynamical systems”, Funct. Anal. Appl., 17:1 (1983), 23–29  mathnet  crossref  mathscinet  zmath  isi
    13. A. N. Starkov, “Flows on compact solvmanifolds”, Math. USSR-Sb., 51:2 (1985), 549–556  mathnet  crossref  mathscinet  zmath
    14. V. V. Trofimov, A. T. Fomenko, “Liouville integrability of Hamiltonian systems on Lie algebras”, Russian Math. Surveys, 39:2 (1984), 1–67  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    15. M. V. Karasev, V. P. Maslov, “Asymptotic and geometric quantization”, Russian Math. Surveys, 39:6 (1984), 133–205  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    16. M. V. Karasev, “Analogues of the objects of Lie group theory for nonlinear Poisson brackets”, Math. USSR-Izv., 28:3 (1987), 497–527  mathnet  crossref  mathscinet  zmath
    17. A. V. Brailov, “Construction of completely integrable geodesic flows on compact symmetric spaces”, Math. USSR-Izv., 29:1 (1987), 19–31  mathnet  crossref  mathscinet  zmath
    18. I. V. Mykytyuk, “On the integrability of invariant Hamiltonian systems with homogeneous configuration spaces”, Math. USSR-Sb., 57:2 (1987), 527–546  mathnet  crossref  mathscinet  zmath
    19. I. A. Taimanov, “Topological obstructions to integrability of geodesic flows on non-simply-connected manifolds”, Math. USSR-Izv., 30:2 (1988), 403–409  mathnet  crossref  mathscinet  zmath  isi
    20. A. V. Bolsinov, “Compatible Poisson brackets on Lie algebras and completeness of families of functions in involution”, Math. USSR-Izv., 38:1 (1992), 69–90  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    21. A. V. Aminova, “Pseudo–Riemannian manifolds with common geodesies”, Russian Math. Surveys, 48:2 (1993), 105–160  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    22. A. V. Aminova, “Projective transformations and symmetries of differential equation”, Sb. Math., 186:12 (1995), 1711–1726  mathnet  crossref  mathscinet  zmath  isi
    23. A. V. Shapovalov, I. V. Shirokov, “Noncommutative integration of linear differential equations”, Theoret. and Math. Phys., 104:2 (1995), 921–934  mathnet  crossref  mathscinet  zmath  isi
    24. A. V. Shapovalov, I. V. Shirokov, “Noncommutative integration method for linear partial differential equations. Functional algebras and dimensional reduction”, Theoret. and Math. Phys., 106:1 (1996), 1–10  mathnet  crossref  crossref  mathscinet  zmath  isi
    25. D. V. Yur'ev, “Belavkin–Kolokoltsov watch-dog effects in interactively controlled stochastic dynamical videosystems”, Theoret. and Math. Phys., 106:2 (1996), 276–290  mathnet  crossref  crossref  mathscinet  zmath  isi
    26. V. V. Ten, “Topological obstructions to integration by a redundant set of integrals”, Math. Notes, 62:5 (1997), 669–671  mathnet  crossref  crossref  mathscinet  zmath  isi
    27. M. V. Milovanov, “Integrability of soluble Lie algebras”, Sb. Math., 190:5 (1999), 671–715  mathnet  crossref  crossref  mathscinet  zmath  isi
    28. Ya. V. Lisitsyn, A. V. Shapovalov, “Integrable $N$-dimensional systems on the Hopf algebra and $q$-deformations”, Theoret. and Math. Phys., 124:3 (2000), 1172–1186  mathnet  crossref  crossref  mathscinet  zmath  isi
    29. Yu. M. Vorob'ev, “Hamiltonian structures of the first variation equations and symplectic connections”, Sb. Math., 191:4 (2000), 477–502  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    30. A. V. Bolsinov, B. Jovanović, “Integrable geodesic flows on homogeneous spaces”, Sb. Math., 192:7 (2001), 951–968  mathnet  crossref  crossref  mathscinet  zmath  isi
    31. A. V. Aminova, N. A.-M. Aminov, “Fourth-order differential systems with a four-dimensional solvable symmetry group that does not contain the abelian subgroup $G_3$”, Russian Math. (Iz. VUZ), 49:6 (2005), 10–24  mathnet  mathscinet  zmath
    32. D. I. Efimov, “The magnetic geodesic flow on a homogeneous symplectic manifold”, Siberian Math. J., 46:1 (2005), 83–93  mathnet  crossref  mathscinet  zmath  isi
    33. A. V. Aminova, N. A. Aminov, “Projective geometry of systems of second-order differential equations”, Sb. Math., 197:7 (2006), 951–975  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    34. Francesco Fassò, Andrea Giacobbe, “Geometry of Invariant Tori of Certain Integrable Systems with Symmetry and an Application to a Nonholonomic System”, SIGMA, 3 (2007), 051, 12 pp.  mathnet  crossref  mathscinet  zmath
    35. M. M. Zhdanova, “Completely integrable Hamiltonian systems on semidirect sums of Lie algebras”, Sb. Math., 200:5 (2009), 629–659  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    36. A. S. Vorontsov, “Invariants of Lie algebras representable as semidirect sums with a commutative ideal”, Sb. Math., 200:8 (2009), 1149–1164  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    37. A. A. Korotkevich, “Integrable Hamiltonian systems on low-dimensional Lie algebras”, Sb. Math., 200:12 (2009), 1731–1766  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    38. A. V. Aminova, N. A.-M. Aminov, “The projective geometric theory of systems of second-order differential equations: straightening and symmetry theorems”, Sb. Math., 201:5 (2010), 631–643  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    39. T. A. Lepskii, “Incomplete integrable Hamiltonian systems with complex polynomial Hamiltonian of small degree”, Sb. Math., 201:10 (2010), 1511–1538  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    40. Maciejewski A.J., Przybylska M., “Partial Integrability of Hamiltonian Systems with Homogeneous Potential”, Regular & Chaotic Dynamics, 15:4–5 (2010), 551–563  crossref  isi
    41. E. A. Kudryavtseva, T. A. Lepskii, “The topology of Lagrangian foliations of integrable systems with hyperelliptic Hamiltonian”, Sb. Math., 202:3 (2011), 373–411  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    42. Charles P. Boyer, “Completely Integrable Contact Hamiltonian Systems and Toric Contact Structures on $S^2\times S^3$”, SIGMA, 7 (2011), 058, 22 pp.  mathnet  crossref  mathscinet
    43. A. V. Belyaev, “Asymptotic behaviour of singular points of solutions of the problem of heavy $n$-dimensional body motion in the Lagrange case”, Sb. Math., 202:11 (2011), 1617–1635  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    44. Math. Notes, 90:5 (2011), 666–677  mathnet  crossref  crossref  mathscinet  isi
    45. Vorontsov A.S., “Kronekerovy indeksy algebry li i otsenka stepenei invariantov”, Vestnik Moskovskogo universiteta. Seriya 1: Matematika. Mekhanika, 2011, no. 1, 26–30  elib
    46. V. V. Kozlov, “Rasshirennyi metod Gamiltona–Yakobi”, Nelineinaya dinam., 8:3 (2012), 549–568  mathnet
    47. Kantonistova E.O., “Tselochislennye reshetki peremennykh deistvie dlya obobschennogo sluchaya lagranzha”, Vestnik Moskovskogo universiteta. Seriya 1: Matematika. Mekhanika, 2012, no. 1, 54–58  mathnet  elib
    48. I. K. Kozlov, “An Elementary Proof of the Jordan–Kronecker Theorem”, Math. Notes, 94:6 (2013), 885–896  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    49. V. V. Kozlov, “Zamechaniya ob integriruemykh sistemakh”, Nelineinaya dinam., 9:3 (2013), 459–478  mathnet
    50. Jovanovic B., “The Jacobi-Rosochatius Problem on an Ellipsoid: the Lax Representations and Billiards”, Arch. Ration. Mech. Anal., 210:1 (2013), 101–131  crossref  isi
    51. L. V. Lokutsievskii, “The Hamiltonian property of the flow of singular trajectories”, Sb. Math., 205:3 (2014), 432–458  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    52. M. I. Zelikin, L. V. Lokutsievskii, R. Hildebrand, “Typicality of chaotic fractal behavior of integral vortices in Hamiltonian systems with discontinuous right hand side”, Journal of Mathematical Sciences, 221:1 (2017), 1–136  mathnet  crossref
    53. J. Math. Sci. (N. Y.), 213:5 (2016), 769–785  mathnet  crossref  mathscinet
    54. B. Gajić, V. Dragović, B. Jovanović, “On the completeness of the Manakov integrals”, J. Math. Sci., 223:6 (2017), 675–685  mathnet  crossref  mathscinet  elib
    55. I. K. Kozlov, “Invariant foliations of nondegenerate bi-Hamiltonian structures”, J. Math. Sci., 225:4 (2017), 596–610  mathnet  crossref  mathscinet  elib
    56. A. V. Belyaev, “Representation of solutions to the problem of the motion of a heavy rigid body in the Kovalevskaya case in terms of Weierstrass $\zeta$- and $\wp$-functions and nonintegrability of the Hess case by quadratures”, Sb. Math., 207:7 (2016), 889–914  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    57. Larry Bates, Richard Cushman, “A Generalization of Nekhoroshevs Theorem”, Regul. Chaotic Dyn., 21:6 (2016), 639–642  mathnet  crossref  mathscinet
    58. Dario Bambusi, Alessandra Fusè, “Nekhoroshev Theorem for Perturbations of the Central Motion”, Regul. Chaotic Dyn., 22:1 (2017), 18–26  mathnet  crossref
    59. A. Kurov, G. A. Sardanashvily, “Globally superintegrable Hamiltonian systems”, Theoret. and Math. Phys., 191:3 (2017), 811–826  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    60. Krzysztof Marciniak, Maciej Błaszak, “Non-Homogeneous Hydrodynamic Systems and Quasi-Stäckel Hamiltonians”, SIGMA, 13 (2017), 077, 15 pp.  mathnet  crossref
    61. Jovanovic B. Jovanovic V., “Virtual billiards in pseudo-Euclidean spaces: discrete Hamiltonian and contact integrability”, Discret. Contin. Dyn. Syst., 37:10 (2017), 5163–5190  crossref  isi
    62. Dario Bambusi, Alessandra Fusè, Marco Sansottera, “Exponential Stability in the Perturbed Central Force Problem”, Regul. Chaotic Dyn., 23:7-8 (2018), 821–841  mathnet  crossref
    63. Vinberg E.B. Yakimova O.S., “Complete Families of Commuting Functions For Coisotropic Hamiltonian Actions”, Adv. Math., 348 (2019), 523–540  crossref  mathscinet  zmath  isi  scopus
  •     Functional Analysis and Its Applications
    Number of views:
    This page:935
    Full text:319
    References:46
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020